# SDR AALA20170814019

- Difficulty date: August 8, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 64,115 hours, 8,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EXIT SIGN BASE FOUND BROKEN AT THE R4 DOOR.  REPLACED DOOR EXIT SIGN BASE IAW AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
